# SDR Y2PA96038

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: H146
- Condition: Out Of Position
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YIP - GEAR DOOR LIGHT ON WITH GEAR DOWN INDICATION.  FOUND RIGHT HAND HINGE PIN PROTRUDING OUT OF HINGE.  REINSTALLED HINGE PIN.  DOOR SYSTEM OPS CHECK IAW MM 32-32-0.  (M)
